# SDR CA970327009

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: BACH8A06NN0263T
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE A HYDRAULIC SYSTEM QUANTITY LOW INDICATION. ON APPROACH WHEN GEAR SELECTED DOWN , 'A' SYSTEM QUANTITY AND PRESSURE WAS LOST. NOSE LANDING GEAR HYDRAULIC LINE LEAKING NEAR ACTUATOR ATTACH POINT. LINE REPLACED.
